Doxazosin restored my morning erections

I just got a script from my doctor , told him I had mild bph symptoms so he gave me 2mg once daily. Just took my first dose today only half a tablet though(he told me 1mg first week). side effect so far are headache and feeling like my nose is throbbing....lol. I know this as well but he said it will take a 1-3 weeks for side effects to go away. It did drop my bp a little as well. I will report back in a week.
Just a quick update, I was doing great the first week. Side effects subsided and was a noticeable improvement on erection. I just moved to 2mg daily and my erection took a nose dive the last day. Could be coincidence, but I think the 2mg is to much for my body. Will continue the 2mg for a few more days to verify though.
 
Just another quick update , I think the 2mg daily is to much. Completely destroys my erection. Also causes my resting heart rate to elevate even further to 90. I am going to give it a week with out any to clear it out of my system. I might just try .5mg a day to see if the benefit exist here vs diminishing with higher doses.
 
2mg of Dox? have you monitored your BP while your HR is elevated? I've wondered if there's a point of too much dialation of the blood vessels to a point its counterproductive where BP is too low. I think that was the (partial) point of the Yohimbine to then raise BP and HR.
 
There is only a slight reduction in bp while resting,it does seem there is a huge swing when going from sitting to standing to cause dizziness. My doc states the elevated heart rate is common from most alpha blockers. He called it reflex tachycardia. Yes 2mg of dox a day. I had a pretty good effect from 1mg , but then moved to 2. I think I may do a wash out period then try .5mg a day to see if I get some benefits. I also noticed some fatigue, which I am reading is pretty common.
 
Thread starter #106
Just another quick update , I think the 2mg daily is to much. Completely destroys my erection. Also causes my resting heart rate to elevate even further to 90. I am going to give it a week with out any to clear it out of my system. I might just try .5mg a day to see if the benefit exist here vs diminishing with higher doses.
Agree - I’m titrated up to 3mg and have been seeing diminishing returns over the past few weeks. Am thinking 1mg was the sweet spot.
 
I called my doctors office they will not give me a script for alfluzosin unless I have a EKG , evidently it is on a list of medications that messes your QT interval??? I guess if you have a long QT interval, alfluzosin could cause sudden cardiac death. I am not willing to try tamsulosin yet not to many good reviews on it.
 
Its worthwhile to consider the dose and not to just paint the drug with such a broad brush. In too many instances you guys run to these BS studies and fret about this and that and it's because they gave the guy 10x the recommended dose amount. I'm being facetious to an extent but it's basically true observation of "studies".
 
What studies are you referring to? My doc stated he would not prescribe alfluzosin without doing a test. I’m guessing there is some risk to that drug if he test patients before prescribing that. Most studies I have ever read on actual humans are usually the prescribing dose, whether that be the low or high end. I think the problem and this includes me. Is we buy overseas drugs and play doctor Ourselves and we really do not know the risks we are stepping into.
 
Top